Sur les majorantes harmoniques d'une fonction sousharmonique

Frostman, Otto: Sur les majorantes harmoniques d'une fonction sousharmonique. In: Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum, (8). pp. 202-204. (1936)

[img]
Preview
Cikk, tanulmány, mű
math_008_202-204.pdf

Download (669kB) | Preview
Item Type: Article
Journal or Publication Title: Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum
Date: 1936
Volume: 8
ISSN: 0324-5462
Page Range: pp. 202-204
Language: francia
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lbjegyzetekben
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2016. Oct. 15. 14:14
URI: http://acta.bibl.u-szeged.hu/id/eprint/13481

Actions (login required)

View Item View Item